Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taken postinor, on periods due, have brown discharge and cramps. Is it due to pregnancy or postinor?

hi. my last menstrual was on 16th aug. i usually have 26-28 days cycle. i took postinor 2 on 27th august. i am expecting my next menstrual on 11 september, but about since two days ago i m having brown discharge and cramps . i wonder if its related to postinor or i m getting pregnant. can i get pregnancy test before my next menstrual cycle? if i take the test now, how accurate the test would be to the fact that i don t miss my period just yet? i ve taken postinor before, twice, but never had such spotting. could it be the side effects from postinor or just one of the pregnancy signs?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response


It could be both so it is better to get beta HCG done.

Get an ultrasound done

Best wishes
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor